This image is not available for purchase in your country.

Livedo reticularis vascular disorder

Livedo reticularis vascular disorder

M320/0433

Rights Managed

This image is not available for purchase in your country.

Please contact your Account Manager if you have any query.

Credit

DR P. MARAZZI / SCIENCE PHOTO LIBRARY DR P. MARAZZI / SCIENCE PHOTO LIBRARY

Caption

Livedo reticularis disorder affecting the blood vessels (dark red) under the skin of a 76-year-old man. This condition has been caused by the use of the drug amantadine to treat the patient for Parkinson's disease. Livedo reticularis refers to the marbled appearance of the skin due to the discolouration of the blood vessels.

Release details

Model release available. Property release not required.

 {{ i.shot_duration ? i.shot_duration + ' ' : '' }}{{ i.shot_uhd ? '4K ' : i.hires ? 'HD ' : '' }}{{ i.spl_number }} R{{ i.license }}

  • Add to board
  • Similar {{ mediaType(i) }}